advertisement
Question
Posted by: C | 2008/11/04

What could be the cause!

I hadn' t been sexually active for over a yr,my partners returned after a month away on work, we did it,i have a slight burn when urinating, also feeling heavy at mouth of womb, on Sunday I took epsom salts because I am constipated so it was a job before it worked, I now have pain from my sides just under my tummy.I am feeling very uncomfortable. My partner is on bi-polar meds could they be the cause of the burn.. I have had fibro six yrs ago and had it sorted out.what could be the matter with me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a bladder infection. Drink lots of water and take citrosoda. If it does not get better, see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement